Author Topic: Pannic attacks /anxiety  (Read 1136 times)

[Buddie]

Pannic attacks /anxiety
« on: February 20, 2011, 10:55:30 pm »
I was just wondering I was put on the benzo for anxiety and pannic attacks after I'm off and not in withdraws anymore will I still have pannic attacks and anxiety I hope not?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Fear and anxiety
« Reply #1 on: February 20, 2011, 10:59:13 pm »
I was in the kitchen last nite and my aunt and uncle came over it seems like if I can't look up at them and I get kinda a lil whacky if I do is this from the withdraws or will I be like this for now on I hope not it relate sucks and is scary if I have to be like this forever
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fear and anxiety
« Reply #2 on: February 20, 2011, 11:31:39 pm »
I'm not sure what you mean about "can't look up at them".  I know that the fear and anxiety symptoms are temporary.  You won't be like this forever and will likely feel different the next time you see them.  Hang in there, [...].  :therethere:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Pannic attacks /anxiety
« Reply #3 on: February 21, 2011, 01:31:17 am »
You probably will have some anxiety [...], but compared to what you're dealing with now, it will probably be less than what you remember.  Hopefully as you're working your way towards good health, you're learning good coping skills to help you when you're drug free.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Pannic attacks /anxiety
« Reply #4 on: February 21, 2011, 01:32:07 am »
Pre-existing conditions can come back but you can use your taper time to learn non-drug ways of coping with anxiety and keeping it from excalating into panic.  Have you read Claire Weekes' "Hope and Help for Your Nerves"?  It's an oldie but a goodie.
I haven't read her other book, "Pass Through Panic: Freeing Yourself From Anxiety and Fear: but it has 5 stars on Amazon.com so a lot of people have found it helpful.
http://www.amazon.com/Pass-Through-Panic-Freeing-Yourself/dp/1565119703/ref=sr_1_2?s=books&ie=UTF8&qid=1298251776&sr=1-2
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Pannic attacks /anxiety
« Reply #5 on: March 01, 2011, 07:57:46 pm »
Hey [...],

I was put on klono for panic attacks; was on the stuff for 8 years.  Currenly I am almost 19 months benzo free.  My last panic attacks were  nearly 19 months ago.  I had 3 panic attacks back to back within 30 minutes.  Each time one hit, I took immediate control of the situation and calmed myself down.  When the final one hit, I took immediate control by talking out loud, and calming myself down, and then went to sleep.  If your panic attacks were benzo related, they will ultimately leave. Peace to you!

Stay the course.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.